# SDR SWIA202157555

- Difficulty date: February 15, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831229
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL HAS LGHT SURFACE CORROSION FROM FS 409.00 TO FS 409.00 +112.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED RH SIDE SEAT RAIL FROM FS 409.00 TO FS 409.00+112 IAW CRJ 200 53-01-11-000-400-802 REF CAMP # 22401311 FOR FABRICATION OF THE NEW SEAT TRACK
